# SDR SWAA2023090690302

- Difficulty date: August 17, 2023
- Submitted: September 6, 2023
- Operation: Air carrier
- Aircraft: N7886A
- Make and model: Boeing 737752
- Aircraft serial: 35122
- Aircraft time: 52,212 hours, 27,316 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR THRESHOLD SUPPORT ANGLE BS311 RBL57 WL208.<[01] UPDATED STEP 1;[02] UPDATED STEP 2;[03] UPDATED STEP 2;[04] UPDATED MEASUREMENT TABLE;[05] CERTIFY EDIT;[06] CORRECTED ENTRY 17 ON MEASUREMENT TABLE;[07] CERTIFIED EDIT TO MEASUREMENT TABLE;[08] UPDATED STEP 4.;[09] UPDATED PARTS USED;[10] FINAL SUMMARY; FOUND CORROSION ON FWD SERVICE DOOR THRESHOLD SUPPORT BS 311 RBL 57; WL208 TO BE OUT OF LIMITS PER SRM 53-10-15-1A-2; REMOVED AND REPLACED PART.
